# SDR AUS20010660

- Difficulty date: June 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Plate
- Part number: A1681
- Condition: Cracked
- Location: Engine/Transmiss
- Component: Engine/Transmiss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CLUTCH SEAL PLATE CRACKED IN MORE THAN ONE PLACE ON BOTH SIDES.
